Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

stupid stupid birth control tmi

I started the nuvaring last month. Took out friday, started period Sunday (pretty heavy) now its light already. But I am still having light cramps (which is odd for me, I ususally don't have cramps after day one-day two) I've been really really really hot lately. I've been peeing alot more frequently.(TMI TMI) And my vagina burns. (TMI TMI) My lower stomach is just alot more sensitive and achy and sore. What does this sound like to you?

**Please don't give me sarcastic answers**
**I know I should probably see the dr, but I had been to one twice this month and got UTI med and Yeast Infection med and it didn't do anything**
I'm just wondering if someone else went through this or not or has any idea whats wrong with me.

Answer Question
 
Anonymous

Asked by Anonymous at 11:06 AM on Apr. 9, 2009 in Health

Answers (4)
  • It could be a STD called Trichomonasis, which shows signs of a yeast infection, but actually requires certain antibiotics to be cured.

    http://www.cdc.gov/STD/Trichomonas/STDFact-Trichomoniasis.htm

    Check out that website. It will tell you all you need to know about it.
    CarolynBarnett

    Answer by CarolynBarnett at 11:11 AM on Apr. 9, 2009

  • Me and my hubby has only been with each other so it can't be that.. Thanks for answering though :)
    Anonymous

    Answer by Anonymous at 11:14 AM on Apr. 9, 2009

  • Oh my gosh thats horrible .If you past 3 weeks you will officially have a bleeding disorder .I have heard of alot of bledding due to the stop of a birth control .But burning is  wierd .OK  drink IROn supplements or lots of brocoli and yogurt .Aske your OBGYN to make you take a culture or do blood work .It is possible that it is a bacterial infection not yeast .or viral.Obviously its not a yeast infection cuz you dont feel better .I went threw some thing similar and the DR never told me what it was just gave me more meds it was not viral and he couldnt give me antibiotic because of my prenancy .But also Give your meds time to work they take 48 to actually do what its suppose to .And if its yeast infection have the OBGYN prescribe the pill you will feel completelly cleared the next day.I feel for ya .
    hush84

    Answer by hush84 at 11:20 AM on Apr. 9, 2009

  • I would call your doctor. Maybe your having a reaction to the ring it's self or possible a pelvic inflamation.
    pagirl71

    Answer by pagirl71 at 11:26 AM on Apr. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.